# SDR SWAA2020050446121

- Difficulty date: April 29, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 41,923 hours, 25,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN I/B SEAT TRACK WORN / REMOVED AND REPLACED CAPTAIN I/B SEAT TRACK PER AMM 25-11-11
